# SDR AT0200049

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE SLIDE EMERGENCY LIGHT DOES NOT ILLUMINATE (FOUND B5-28 BATTERY PACK NICAD BATTERY BLEW UP).  REMOVED AND REPLACED B5-28 BATTERY PACK AND NICAD BATTERY.  OPS CHECK GOOD IAW DC-9 MM 33-53.
